# SDR SWAA2024121258297

- Difficulty date: November 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING 2024-691730<[01] TOOL USED ON STEP 2: EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:200048001; DUE DATE:28-MAY-25;[02] REPAIRED STRINGER 8 INTERNAL AREA FUEL TANK LOCATED BETWEEN RIB 19 AND RIB 20 UPPER SKI LOWER SURFACE AFT AREA AT LT WING IN ACCORDANCE WITH EA 24-157-03169-WIP1 AND EA 24-157-03169 SUMMARY; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED STRINGER 8 INTERNAL AREA FUEL TANK LOCATED BETWEEN RIB 19 AND RIB 20 UPPER SKI LOWER SURFACE AFT AREA AT LT WING IN ACCORDANCE WITH EA 24-157-03169-WIP1 AND EA 24-157-03169 SUMMARY; SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED. CERTIFIED AS RII.
